Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 3, NWS Lubbock, TX

May 12, 20054 counties in Texas

NWS Lubbock, TX issued this flash flood warning at May 12, 2005, 7:22 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2005, 7:22 PM CDT (00:22 UTC)
Expired
May 12, 2005, 10:15 PM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 85 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLUB 130028
FFWLUB
TXC045-153-189-437-130315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT THU MAY 12 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS
  NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS
  NORTHERN HALE COUNTY IN NORTHWEST TEXAS

* UNTIL 1015 PM CDT

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES SOUTHWEST OF SOUTH
  PLAINS...OR ABOUT 13 MILES NORTHWEST OF FLOYDADA. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

NATIONAL WEATHER SERVICE DOPPLER RADAR COMBINED WITH SATELLITE 
INDICATED 6 TO 8 INCHES OF RAIN HAVE FALLEN SINCE 3 PM. THE HEAVIEST 
RAINFALL IS ALONG A SETH WARD TO SILVERTON AXIS. ADDITIONAL HEAVY 
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY AS HEAVY THUNDERSTORMS 
CONTINUE TO TRAIN OVER THE SAME REGION. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3422 10173 3419 10108 3434 10098 3455 10097
      3440 10172

$$
1 follow-up statement
000 
WGUS74 KLUB 130228
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
924 PM CDT THU MAY 12 2005

TXC045-153-189-437-130315-
SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-
924 PM CDT THU MAY 12 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM CDT FOR HALE...
FLOYD...BRISCOE AND SWISHER COUNTIES...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAIN OVER PARTS OF THE WARNED AREA...ESPECIALLY 
PARTS OF BRISCOE AND FLOYD COUNTIES.  RADAR AND SATELLITE ESTIMATES 
SHOW THAT RAINFALL AMOUNTS OF 8 TO 10 INCHES MAY HAVE FALLEN OVER 
PARTS OF SOUTHWEST BRISCOE AND NORTHWEST FLOYD COUNTIES.  ONE 
RAINFALL REPORT EAST OF THE HEAVIEST RAIN AT CAPROCK CANYONS STATE 
PARK SHOWED 3.5 INCHES OF RAIN HAD FALLEN BY 9 PM WITH HEAVY RAIN 
CONTINUING TO FALL. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH 
PLAINS...CLAYTONVILLE...VALLEY SCHOOLS...CAPROCK CANYON STATE PARK...
SILVERTON AND QUITAQUE.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3422 10173 3419 10108 3434 10098 3455 10097
      3440 10172

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 3:30 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 12, 3:30 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CDT THU MAY 12 2005

.SHORT TERM...
SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND
EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND
SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG
UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS
BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY
ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL
PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST
TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD
MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS
DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER.
AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT.

FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT
WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR
ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS
CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST
ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND
SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY
APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER
MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS
THE SOUTHERN TIER.

.LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER
ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON
SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST
TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO
INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH
PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72
HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE
UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY
TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING
MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  80  49  72 /  40  20  20  20
TULIA         56  83  50  74 /  40  40  30  20
PLAINVIEW     61  84  51  75 /  40  30  30  20
LEVELLAND     61  86  51  75 /  40  30  30  20
LUBBOCK       62  85  52  75 /  40  30  40  20
BROWNFIELD    62  88  52  76 /  40  30  40  30
CHILDRESS     65  82  54  76 /  60  40  40  20
SPUR          66  86  54  76 /  40  40  40  20
ASPERMONT     67  85  59  76 /  30  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

06
Hazardous weather outlook, May 12, 11:30 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT THU MAY 12 2005

TXZ021>044-131630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1130 AM CDT THU MAY 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME
SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS
TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM
MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS
AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN
SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE
SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT
NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT...
THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING.
CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO
SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM
DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW
FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT.
HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT
OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA.

TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND
CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE
THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE
CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

In the hours before

Local storm report, May 12, 6:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
619 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TORNADO          3 NNW SOUTH PLAINS      34.26N 101.33W
05/12/2005                   FLOYD              TX   TRAINED SPOTTER

&&

GS
Local storm report, May 12, 6:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
634 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          10 SW QUITAQUE          34.26N 101.18W
05/12/2005                   FLOYD              TX   NWS EMPLOYEE

&&

GS
Local storm report, May 12, 6:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 NW WILSON             33.35N 101.76W
05/12/2005  0.75 INCH        LYNN               TX   TRAINED SPOTTER

&&

GS
Local storm report, May 12, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SLATON                  33.44N 101.64W
05/12/2005  1.00 INCH        LUBBOCK            TX   FIRE DEPT/RESCUE

0650 PM     HAIL             1 E QUITAQUE            34.37N 101.04W
05/12/2005  1.75 INCH        BRISCOE            TX   EMERGENCY MNGR

&&

GS
Local storm report, May 12, 7:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
711 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 SE WOODROW            33.42N 101.81W
05/12/2005  1.75 INCH        LUBBOCK            TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 1/2 MILE EAST OF THE
            INTERSECTION OF HIGHWAY 87 AND 41

&&

GS
Local storm report, May 12, 7:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             2 N QUITAQUE            34.40N 101.06W
05/12/2005  2.75 INCH        BRISCOE            TX   EMERGENCY MNGR

&&

GS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTTornado WarningLUBBriscoe28 min
May 12, 7:13 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale62 min
May 12, 7:26 PM CDTTornado WarningLUBHall49 min
May 12, 7:29 PM CDTTornado WarningLUBBriscoe31 min
May 12, 7:51 PM CDTTornado WarningLUBHale24 min
May 12, 7:53 PM CDTTornado WarningLUBLubbock52 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLUBCrosby64 min
May 12, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe61 min
May 12, 8:14 PM CDTTornado WarningLUBHall46 min
May 12, 8:15 PM CDTTornado WarningLUBFloyd, Hale30 min
May 12, 8:36 PM CDTTornado WarningLUBCrosby54 min
May 12, 8:39 PM CDTFlash Flood WarningLUBHall3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningLUBLubbock66 min
May 12, 8:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale59 min
May 12, 8:53 PM CDTFlash Flood WarningLUBLubbock2 hr
May 12, 8:56 PM CDTSevere Thunderstorm WarningLUBBriscoe64 min
May 12, 9:01 PM CDTSevere Thunderstorm WarningLUBHall59 min
May 12, 9:15 PM CDTTornado WarningLUBLubbock60 min
May 12, 9:18 PM CDTTornado WarningLUBFloyd27 min
May 12, 9:29 PM CDTTornado WarningLUBCrosby46 min
May 12, 9:33 PM CDTSevere Thunderstorm WarningLUBChildress57 min
May 12, 9:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd46 min
May 12, 9:51 PM CDTTornado WarningLUBFloyd39 min
May 12, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 12, 10:17 PM CDTTornado WarningLUBCrosby58 min
May 12, 10:26 PM CDTSevere Thunderstorm WarningLUBFloyd64 min
May 12, 10:34 PM CDTSevere Thunderstorm WarningLUBLubbock56 min
May 12, 10:36 PM CDTSevere Thunderstorm WarningLUBMotley54 min
May 12, 10:43 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 12, 10:50 PM CDTTornado WarningLUBFloyd40 min
May 12, 11:12 PM CDTSevere Thunderstorm WarningLUBHockley54 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBMotley61 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBLubbock31 min
May 12, 11:31 PM CDTSevere Thunderstorm WarningLUBFloyd59 min
May 12, 11:33 PM CDTTornado WarningLUBLubbock27 min
May 12, 11:36 PM CDTSevere Thunderstorm WarningLUBLamb24 min
May 12, 11:39 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 12, 11:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 11:59 PM CDTFlash Flood WarningLUBHale2 hr
May 13, 12:10 AM CDTTornado WarningLUBCrosby35 min
May 13, 12:18 AM CDTSevere Thunderstorm WarningLUBLubbock42 min
May 13, 12:22 AM CDTSevere Thunderstorm WarningLUBFloyd, Motley53 min
May 13, 12:33 AM CDTTornado WarningLUBHale27 min
May 13, 12:44 AM CDTSevere Thunderstorm WarningLUBCottle61 min
May 13, 12:59 AM CDTTornado WarningLUBHale31 min
May 13, 1:04 AM CDTTornado WarningLUBFloyd56 min
May 13, 1:12 AM CDTSevere Thunderstorm WarningLUBMotley48 min
May 13, 1:40 AM CDTSevere Thunderstorm WarningLUBCottle65 min
May 13, 1:55 AM CDTSevere Thunderstorm WarningLUBMotley65 min
May 13, 2:43 AM CDTSevere Thunderstorm WarningLUBCottle32 min
May 13, 3:01 AM CDTSevere Thunderstorm WarningLUBChildress44 min
May 13, 3:06 AM CDTSevere Thunderstorm WarningLUBMotley54 min
May 13, 3:54 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 13, 4:49 PM CDTSevere Thunderstorm WarningLUBBriscoe71 min
May 13, 4:57 PM CDTSevere Thunderstorm WarningLUBCottle33 min
May 13, 5:29 PM CDTTornado WarningLUBCottle31 min
May 13, 5:34 PM CDTTornado WarningLUBChildress26 min
May 13, 6:00 PM CDTTornado WarningLUBChildress32 min
May 13, 6:01 PM CDTSevere Thunderstorm WarningLUBBriscoe29 min
May 13, 6:32 PM CDTSevere Thunderstorm WarningLUBKing43 min

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.